# SDR SWIA972644

- Difficulty date: June 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N499SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 2,178 hours, 1,963 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL IN FLIGHT WITH FLAPS UP. REMOVED AND REPLACED RIGHT BRAKE POSITION SENSING UNIT IAW 27-51-10.  CHECKS GOOD.  COMPLIED WITH AD 98-20-01.  P/N:  855D100-9  S/N ON:  303B  S/N OFF:  155B
